Next Article in Journal
Liquid Vortex Formation in a Swirling Container Considering Fractional Time Derivative of Caputo
Next Article in Special Issue
On the Controllability of Coupled Nonlocal Partial Integrodifferential Equations Using Fractional Power Operators
Previous Article in Journal
Fractal Characteristics and Microstructure of Coal with Impact of Starch-Polymerized Aluminum Sulfate Fracturing Fluids
Previous Article in Special Issue
Hermite Wavelet Method for Nonlinear Fractional Differential Equations
 
 

Order Article Reprints

Journal: Fractal Fract., 2024
Volume: 8
Number: 230

Article: Further Fractional Hadamard Integral Inequalities Utilizing Extended Convex Functions
Authors: by Areej A. Almoneef, Mohamed A. Barakat and Abd-Allah Hyder
Link: https://www.mdpi.com/2504-3110/8/4/230

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop